# SDR UIEA2018082701807

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,852 hours, 22,931 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT SLIDE WINDOW EICAS MSG. PERFORMED OPS CKS, TEST GOOD. NO MSG IAW AMM 30-41-00.
